| Catalog Number |
109782 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Tissue Damage (2104); Sinus Perforation (2277)
| Date of Event |
01/08/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that 2 months after the dental implant was installed in intraoral region #14 it was verified its non-osseointegration.The patient presented bone type ii.Perforation of the sine membrane occurred.